RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 1, Pages 105–112 (Mi mz924)  

This article is cited in 2 scientific papers (total in 2 papers)

Measurability of automorphisms of topological groups

S. V. Lyudkovskii

General Physics Institute named after A. M. Prokhorov, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm924

Full text: PDF file (237 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:1

Bibliographic databases:

UDC: 512.546+517.987
Received: 06.10.1998
Revised: 27.01.2000

Citation: S. V. Lyudkovskii, “Measurability of automorphisms of topological groups”, Mat. Zametki, 68:1 (2000), 105–112

Citation in format AMSBIB
\Bibitem{Lyu00}
\by S.~V.~Lyudkovskii
\paper Measurability of automorphisms of topological groups
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 1
\pages 105--112
\mathnet{http://mi.mathnet.ru/mz924}
\crossref{https://doi.org/10.4213/mzm924}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1818964}
\zmath{https://zbmath.org/?q=an:0999.22008}


Linking options:
  • http://mi.mathnet.ru/eng/mz924
  • https://doi.org/10.4213/mzm924
  • http://mi.mathnet.ru/eng/mz/v68/i1/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. S. V. Lyudkovskii, “Topological Transformation Groups of Manifolds over Non-Archimedean Fields, Their Representations, and Quasi-Invariant Measures, II”, Journal of Mathematical Sciences, 150:4 (2008), 2123–2223  mathnet  crossref  mathscinet  elib
    2. Lyudkovskii, SV, “Measurability of automorphisms of topological groups (vol 68, pg 90, 2000)”, Mathematical Notes, 83:3–4 (2008), 441  mathnet  crossref  mathscinet  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:223
    Full text:90
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020